# SDR ASOA2014122311935

- Difficulty date: November 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,408 hours, 17,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 319 - 349 FOUND CORRODED.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01.
